# SDR AALA201712119007

- Difficulty date: December 6, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 24,386 hours, 9,656 cycles
- Engine: Ge CF680C2B6
- Engine time: 21,464 hours, 8,579 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Condition: Warning Message
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. RIGHT FUEL FILTER BYPASS LIGHT CAME ON DURING CRUISE. STAYED ON ENTIRE FLIGHT. ALL ENGINE INDICATIONS WERE NORMAL. LIGHT WENT OUT AFTER ENGINE SHUTDOWN AT GATE. REPLACED FUEL DIFFERENTIAL PRESSURE SWITCH PER 73-34-01. ALSO SEE CONTROL #AALA201712089027.
